# SDR AALA20141113004

- Difficulty date: November 13, 2014
- Submitted: November 14, 2014
- Operation: Air carrier
- Aircraft: N928AN
- Make and model: Boeing 737823
- Aircraft serial: 29528
- Aircraft time: 44,548 hours, 18,337 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 256A39303
- Condition: Faulty
- Location: Te Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

EMERGENCY DECLARED & LANDING WAS UNEVENTFUL.  ACFT WAS OVERWEIGHT.  ON TAKEOFF FLAPS FAILED TO RETRACT.  LT FLAP STAYED AT 1 & RT FLAP RETRACTED TO JUST LESS THAN 1 & STOPPED.  ACCOMPLISHED QRH & RETURNED.  BITE CHECK OF FLAP SLAT ELEC UNIT RETURNED CODE 27-53252.  R & R NR 3 SKEW SENSOR T527 IAW AMM 27-59-01.  SYS CHECKED GOOD.
